Wellbutrin info needed please....

Discussion in 'Fibromyalgia Main Forum' started by achy, Jan 18, 2003.

  1. achy

    achy New Member

    My Zoloft either stopped working or my dopamine levels dropped according to my doc...(don;t quote me)
    Anywho, he put me on wellbutrin....
    What have your experiences been??

    Thanks

    Achy
  2. klutzo

    klutzo New Member

    Welbutrin is a dopamine agonist. After all other drugs failed to do anything but put weight on me, I was put on W elbutrin.It made me so manic that I only slept 3 hrs per night, but didn't care...I made big plans to go back to work full-time and attend Grad school full-time. I was not really any better; I just thought I was. I had horrible night terrors. My hubby was alarmed, but could not convince me to stop taking it....mania feels good. Finally, on the 42nd day, I woke up covered in hives and having trouble breathing. That was the end of Welbutrin, except for having a cortisone shot and having to take Benadryl 50 mgs. around the clock for three full weeks, since the half-life of antidepressants is so long.
    I hope you do a lot better than I did. I would also suggest you go to the library and read Cheney's article on SSRI's.
    Nuf said. Best wishes,
    Klutzo
  3. Nana2Andromeda

    Nana2Andromeda New Member

    Hi Achy

    I am on the wellbutrin and have been for a year now with no problems. I take two in the morning and one in the evening.
    I have tried others, but this seems to work better for me. Also this doesn't take away your sex drive like the others.
    I agree with Kid-Sonny, you should try it at least for two months to see if works for you.

    Good Luck.... :) :) :)

    Donna
  4. dlizard

    dlizard New Member

    Wellbutrin.... made me shake uncontrollably and sweat bullets... slept about one hour a night... I was taking it to stop smoking and at the time scrubbing angioplasties.... one of the cardiologists I worked with told me to go smoke and get off the **** medicine cause it was "ruining" me.... his words.... anyway, I hated everybody and everything while taking this med.... most antidepressants make me depressed?! Good luck!
  5. 2BPainfree

    2BPainfree New Member

    For me...
    Wellbutrin has been the best thing I've ever tried!

    I couldn't tolerate many of the SSRI'S, so finally I was put on Wellbutrin (works on the Dopamine receptors)

    It did wonders with no side effects (unless I take it too latein the evening) I have found when I stopped it in the past, I had very low energy and soon the depression returned. I can feel a HUGE differance for the better when I'm on it! (I take the 100mg SR with a total of 300 mg's a day. Couldn't tolerate the 150mg pills, made me too jumpy)

    SSRI'S just made me want to sleep all the time.
    Everyone is SO different in what works best for them. If you can tolerate the Wellbutrin there are alot of plus's to taking it vs some of the others.

    Good Luck!

    Susan B
  6. danisue22

    danisue22 New Member

    Hi Achy, I've been off the board for a few days and now trying to play catch up. I don;t know to much about welbutrin"not sure I spelled that correct" lol'.I did want to know how you have been doing though. My depression has past and I've been very busy babysitting kids,and1 dog.I hope your depression is better .I tried welbutrin once for a few months did'nt notice any difference or side effects.I wish there were more I could say that would give you more hope...God Bless Danisue